# SDR AALA20010986

- Difficulty date: May 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 655 - DURING FLIGHT TO STT, CABIN EMERGENCY ESCAPE PATH EXIT LIGHTS CAME ON THREE OR FOUR TIMES FOR A FEW SECONDS EACH TIME.  REPLACED BATTERY PACK AND BATTERY AT M10801.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
